# SDR DALA2024091809136

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN FWD EDGE IN LOWER SIDE AT FWD CARGO COMPARTMENT DOOR. RE-WRITE REASON: TECHNICAL REFERENCE USED DOES NOT APPLY TO FWD CARGO COMPARTMENT. ALSO, AFTER DOUBLERS REMOVED CRACKS WERE FOUND ON PAN BTW BEAM 1 AND 2 AND ELONGATED HOLES ON INNER/OUTER PAN. ALSO, CRACK ON SEAL RETAINER 1 EA. SUMMARY OF NRC 00790: PAN FWD EDGE IN LOWER SIDE AT FWD CARGO COMPARTMENT DOOR WAS REPAIRED PER ERA 620631-14 REV ORIGINAL. ASSOCIATED ER/A 00-620631 ADDED FOR AC 9527. (LP #0560588)
